# SDR 2011FA0000744

- Difficulty date: October 18, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Converter
- Part number: 601509173
- Part serial: 292
- Condition: Defective
- Location: Internal To Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF REPAIRED CONVERTER RECEIVED FROM MFG, POWER WAS APPLIED, LT DIGITS WERE UNCONTROLLABLY BRIGHT (ALONG WITH ALL FUEL QUANTITY, EXCEPT TOTAL).  ADDTIONALLY, THE RT LED'S WERE ALSO UNCONTROLLABLY BRIGHT.
